On Gale and Shapley "college admissions and the stability of marriage"
Jean Gabszewicz,
Filomena Garcia,
Joana Pais () and
Joana Resende
No 2476, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)
Date: 2012-01-01
Note: In : Theoretical Economics Letters, 2012(2), 291-293, 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Working Paper: On Gale and Shapley ‘College admissions and stability of marriage’ (2008) 
Working Paper: On Gale and Shapley ‘College admissions and stability of marriage’ (2008) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:2476
Access Statistics for this paper
More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().